Siberian Mathematical Journal

, Volume 25, Issue 6, pp 945–955 | Cite as

Ruled surfaces in the sphere

  • V. Yu. Rovenskii


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. T. Schwartz, Differential Geometry and Topology, Notes on Math. and Its Applications, New York (1968).Google Scholar
  2. 2.
    D. Ferus, “Totally geodesic foliations,” Math. Ann.,188, 313–316 (1970).Google Scholar
  3. 3.
    V. Yu. Rovenskii, “Totally geodesic foliations,” Sib. Mat. Zh., No. 3, 217–219 (1982).Google Scholar
  4. 4.
    P. Dombrowski, “Jacobi fields, totally geodesic foliations and geodesic differential forms,” Result. Math.,1, 156–194 (1970).Google Scholar
  5. 5.
    R. L. Bishop and R. J. Crittenden, Geometry of Manifolds, Academic Press, New York-London (1964).Google Scholar
  6. 6.
    V. I. Arnol'd, A. N. Varchenko, and S. M. Gusein-Zade, Singularities of Differentiable Mappings [in Russian], Nauka, Moscow (1981).Google Scholar
  7. 7.
    M. W. Hirsch, Differential Topology, Graduate Texts in Math., Vol. 33, Springer-Verlag, New York-Heidelberg-Berlin (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. Yu. Rovenskii

There are no affiliations available

Personalised recommendations